# SDR AALA200802410

- Difficulty date: September 22, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 83,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK SEAT MOUNTED EMERGENCY LIGHT AT SEAT 33H INOPERATIVE.  REPAIRED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 33H.  SYSTEM GROUND CHECKED NORMAL OPS.
